# SDR AALA960432

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Manifold
- Part number: 38303952
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 402 - DURING CRUISE, WITH PACKS ON THERE WAS A STRONG FUEL SMELL IN CABIN.  FUEL LEAK AT APU.  LANDED ORD WITHOUT INCIDENT.  REPLACED APU MANIFOLD AND PRECAUTIONARY REPLACED BOTH PACK WATER SEPARATOR BAGS.  ACCOMPLISHED BURNOUT CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
